# SDR 2006FA0000070

- Difficulty date: September 22, 2005
- Submitted: January 23, 2006
- Operation: General aviation
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Engine: Pwa JT8D5
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Part number: BACK12BU9B
- Condition: Detached
- Location: Fwd Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK, INSPECTION OF FWD DOOR EMERGENCY ESCAPE SLIDE BUSTLE LATCH CHAIN WAS FOUND DETACHED FROM THE SPLIT RING.  THE SPLIT RING HAD BECOME ELONGATED AND THE RING COILS HAD SEPARATED THUS ALLOWING THE CHAIN TO DETACH.  THE SLIDE WOULD NOT HAVE INFLATED IF REQUIRED.  THE CHAIN AND RING ASSY WILL BE REPLACED.  (K)
